MAUDE Adverse Event Report: EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 300-30-08
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 320-38-00 - equinoxe reverse 38mm humeral liner +0: 5379926.320-10-00 - equinoxe reverse tray adapter plate tray +0: 5675956.320-01-38 - equinoxe reverse 38mm glenosphere: 5680089.320-15-01 - eq rev glenoid plate: 5617118.
 
Event or Problem Description
Study: equinoxe shoulder study.Subject: (b)(6).As reported by the equinoxe shoulder study, the patient had an initial right tsa on (b)(6)2018 and presented on and unknown date in 2021 with pain - unexplained; superior shoulder pain without evidence of fracture.Increased pain without injury during the summer of 2021.The case report form indicates that this event is definitely not related to the device and/or to the procedure.Patient advised to take action of immobilization for 6 weeks.The outcome of this event is resolved on 14-jun-2022.Height: 63 in / bmi: 26.Previous surgery on involved shoulder? yes, on (b)(6) 2008; rotator cuff repair.Diagnosis: rotator cuff tear.Other diagnosis: functional pseudoparalysis.Comorbidities: hypothyroidism.300-30-08 - equinoxe preserve stem 8mm: 5569575.510k: k162726.No device return anticipated due to being a clinical trial study.
 
Additional Manufacturer Narrative
The reason for the pain reported cannot be conclusively determined but may be related to an underlying patient condition, infection, component loosening, component sizing, positioning, or impingement issues, or a combination of the above.However, this cannot be confirmed because the devices were not returned for evaluation, and relevant patient information, images, or radiographs were not provided.D1: corrected d4/d6: device, serial #, udi #, expiration, implant and explant dates unknown.G3: manufactured dates unknown.G4: pma 510k cannot be determined.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
SPECIFIC DEVICE NOT REPORTED
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key18481214
Report Number1038671-2024-00062
Device Sequence Number20446980
Product Code HSD
UDI-Device Identifier10885862515766
UDI-Public10885862515766
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number300-30-08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age55 YR
Patient SexFemale
Patient Weight66 KG
Patient RaceWhite